# SDR DALA2025011300261

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 13059H8128
- Condition: Arced
- Location: Zone 200
- Part time: 33,962 hours, 13,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 0754968) ARCING LH WINDSHIELD AT COCKPIT. WINDSHIELD ASSY AT COCKPIT WAS REPLACED BY NEW PER B737-800 IPC 56-11-11-01.
